zbMATH — the first resource for mathematics

On asymptotic efficiency of tests of fit based on the Deheuvels empirical process. (English. Russian original) Zbl 1274.62325
J. Math. Sci., New York 159, No. 3, 317-323 (2009); translation from Zap. Nauchn. Semin. POMI 361, 66-77 (2008).
Summary: We consider some goodness-of-fit tests which are functionals of the modified empirical process defined in the spirit of [P. Deheuvels, Stat. Probab. Lett. 77, No. 12, 1190–1200 (2007; Zbl 1274.62318)]. We calculate their Bahadur efficiency for simple alternatives and find conditions of local optimality for the analog of the Kolmogorov test.

62G10 Nonparametric hypothesis testing
62G30 Order statistics; empirical distribution functions
Full Text: DOI
[1] A. Azzalini, ”A class of distributions which includes the normal ones,” Scand. J. Stat., 12, 171–178 (1985). · Zbl 0581.62014
[2] R. R. Bahadur, Some Limit Theorems in Statistics, SIAM, Philadelphia (1971). · Zbl 0257.62015
[3] P. Billingsley, Convergence of Probability Measures, Wiley (1968). · Zbl 0172.21201
[4] A. N. Borodin and P. Salminen, Handbook of Brownian Motion: Facts and Formulae, 2nd ed., Birkhauser, Basel (2002). · Zbl 1012.60003
[5] P. Deheuvels, ”A Karhunen-Loève expansion for a mean–centered Brownian bridge,” Statist. Probab. Lett., 77, 1190–1200 (2007). · Zbl 1274.62318
[6] A. Durio and Ya. Yu. Nikitin, ”Local Bahadur efficiency of some goodness-of-fit tests under skew alternatives,” J. Statist. Plann. Infer., 115, 171–179 (2003). · Zbl 1041.62036
[7] M. Raghavachari, ”On a theorem of Bahadur on the rate of convergence of test statistics,” Ann. Math. Stat., 41, 1695–1699 (1970). · Zbl 0223.62049
[8] G. R. Shorack and J. A. Wellner, Empirical Processes with Applications to Statistics, Wiley (1986). · Zbl 1170.62365
[9] A. I. Nazarov, ”One family of transformations of Gaussian random functions,” SPbMS El. Prepr. Archive, No. 2008-02 (2008) (submitted to Teor. Veroyatn. Primen.)
[10] Y. Nikitin, Asymptotic Efficiency of Nonparametric Tests, Cambridge Univ. Press (1995). · Zbl 0879.62045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.